I had a steroidal shot on the 3rd & got what I thought was my period in the 15th (I usually get it at the beginning of the month so the timing was odd) I didn't notice it being odd right away until it went into 10 days (I usually only have 2 days of heavy bleeding) so I was worried & went to the OBGYN, after a million questions she said have you taken any steroids? At first I was like no, then I remembered the shot & she said that would explain the problem. Being only 34 I was worried it was early menopause or something! Anyway, she gave me estrogen & told me to take a double dose until it stops & said that should be the end of it. I invested in a Diva Cup & have been monitoring the flow & feel much better about it even though I'm now on my 15th day!
Do Steroid Shots Affect Your Period? My Doctor Gave Me One In January, And February I Have Had 2 Periods In 3 Weeks. Do You Think I Will Need Medication To Fix This Problem? Or Will It Correct It's Self Next Month?
Probably won't need medication. Steroids will have an effect on your period, as long as your taking them, and probably for a few months after you've stopped taking it. The side effects should go away, soon after discontinuing your shots. Your symptoms are nothing to worry about. They're normal. Steroids are hormones, same as what regulates your periods. Don't worry.
I have had two shots in the past few months in my hip for eczema and both times my period had ended about a week previous. Two days on both occasions after the shot, my period started all over again and lasted for a minimum of 10 days. I called my doctor and he said that there is a small percentage of women that it affects. I guess we are that small percentage.
I finished my period two days before getting a steroid (my first) shot in my knee. Now seven days after my last period, I am starting again. I have been searching the internet trying to find some answer to this - thanks for everyone's responses.... It makes me feel less nervous. Still a little ticked that I have it again though. ;)
Bing a maturnity nurse forever, I have not heard that steroids affect your period, but you know it may be a possible. I first would go ahead and call your GYN and let them know what's going on. If there is a problem because of it I don't want to sterr you wrong. So many things now a days affect everything. To play it safe just call .